bonnob This is a common side effect some people find it helps to drink a full glass of water or a light snack like a few crackers wont hurt the medication..Hope this well help if it continues please call your doctor if it continues and let them know have a nice day ..make sure you continue until it all gone... Chuck1957
A good probiotic can help immensely! I tell all my patients on antibiotics to get a good probiotic. Get one with the most strains you can find and live probiotic cells in the billions! Antibiotics kill off everything, good AND bad bacteria. Our human digestive system and immune systems rely on a balance of good bacteria so when antibiotics begin to kill these "friendly" or "good" bacteria off, we get all kinds of digestive complaints like cramps, diarrhea and gas. Adding good bacteria back into the gut will help alleviate these symptoms and a good probiotic supplement will do this. Probiotics are also good for keeping yeasts at bay. Many people are "overcolonized" with yeasts which thrive and grow on our high carb high sugar white flour and artificial sweetner American and European diets. Yeast will make you crave sweets, make you gain weight and feel tired and sluggish so it is good to continue using a probiotic even after you finish the antibiotics. You find your self losing some weight, if you have extra, plus you will feel better with better energy levels!
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2013 • 1 answer
Posted 17 Jan 2014 • 2 answers
Posted 23 Feb 2014 • 1 answer
Posted 16 Jun 2014 • 2 answers
Posted 17 Jun 2016 • 0 answers